# SDR RU3A20171006033

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N78
- Make and model: Beech 300LW
- Aircraft serial: FF13
- Aircraft time: 15,713 hours, 8,325 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21576
- Condition: Worn
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT BRAKES, EXCESSIVE PEDAL PRESSURE REQUIRED TO STOP AIRCRAFT.   ALL FOUR MAIN LANDING GEAR BRAKE ASSEMBLIES WORN TO OR BEYOND LIMITS.  REMOVED AND REPLACED THE LG BRAKE ASSEMBLIES.
